It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-29-2008, 12:54 PM   #1
Inactive
(female)
 
Join Date: Jan 2006
Location: washington state. U.S
Posts: 502
ladybuggy02 HB User
more shots

just got home they gave me 7 trigger point injections cortizone on friday and 10 today i'm still having major anxity but the app. went well. my dr. said were going to try one more month of pt and if were not getting results then i'll be going to a sp. he didn't what sp. also if these shots don't work then he will set up the esi i'm thinking postive these will work (trigger point )they helped alittle (the ones from friday)well just had to vent again ...
ladybuggy

Last edited by ladybuggy02; 04-29-2008 at 12:55 PM.

 
Old 04-29-2008, 06:20 PM   #2
Senior Veteran
(male)
 
Join Date: Aug 2007
Location: COLUMBUS, OHIO
Posts: 2,163
brianpain33 HB Userbrianpain33 HB Userbrianpain33 HB User
Re: more shots

hi ladybuggy:
I wanted to say wow that is a lot of shots. Are you sure that you might not be doing more harm that possible benefit. I know there are people, maybe me included that have had problems with too many cortisone injections. Corisone injections can actually destroy good tissue. I don't want to scare you or freak you out but it does happen. There are many people that have had too many cortisone injections in their feet and it makes the fat pad atrophy or basically eaten away and it doesn't come back. I think that may have been some of my problem but I have had so many cortisone and alcohol sclerosing injections that the podiatrist said there is no way to know what caused the damaged(probably a combination of injections, surgery)

Oh by the way what the heck is sp? oh is that spelling? Are you on meds too or are you just getting procedures? Sorry I can't remember (blame it on the meds right?)

brian

 
Sponsors Lightbulb
   
Old 04-29-2008, 06:47 PM   #3
Inactive
(female)
 
Join Date: Jan 2006
Location: washington state. U.S
Posts: 502
ladybuggy02 HB User
Re: more shots

hi , thanks for the reply when i had the shots friday i those were my first for my back ...and i thought i wasn't suppose to take any meds before hand so i was having major withdrawels from my vicodon and the xanax so i was a messso the had me take my xanax then did the 7 shots got home and over the weekend i've relized that we only got 1 trigger pointand i feel 50% better at the one spot so they had me come back and i took all my meds before i came in cause the meds don't take the pain away just down sometimes but i'm still in bed 90% of the timeanyway i was able to pin point the places easier so i hope that sence they were in alittle different places on my back it won't cause prob. cause the spots were close....sp ,speacilist i just can't spell it i'll blame that on the meds lol
did the shots ever make you feel very very tense? i/m about to take another xanax

i also have major feet/ankle prob but thats been on the back burner sence this injury whats funny is my foot ortho says use a wheel chair etc.. my back stuff all they can say is walk walk walk any way i can hardly get to pt so i guess no worries there wyet


ladybuggy

 
Old 04-30-2008, 10:21 AM   #4
Senior Veteran
(female)
 
Join Date: Jul 2007
Location: USA
Posts: 2,521
sammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB Usersammyo1 HB User
Re: more shots

wow seven, I had four. I will always remember because it was on christmas eve day & I prayed to get rid of the headache that I had, which the injections did manage to diminish the headache, but boy was that area sore. I just could not imagine 7. My doc who did the injections never told me I could not take my meds before hand, of course the injections were not preplanned. He would just see what condition I was in when I got there. I remember him saying he could see the knotted areas move when he injected.
good luck I dreaded those injections & may have more in the future, there is no deodorant strong enough to prevent the way I sweat knowing those injections were coming. Sammy

 
Old 04-30-2008, 11:09 AM   #5
Inactive
(female)
 
Join Date: Jan 2006
Location: washington state. U.S
Posts: 502
ladybuggy02 HB User
Re: more shots

hi thanks for the reply i had 10 more yesterday so in 5 days i've had 17 injections i feel like poo today i was soo tense last night the pharmacey had me take more xanax...do the shots make you thirsty the seem to me i'm drinking so much water just srated gaterade thought it might be better? but then it makes me have to get up to pee alot more also ifeel very egdey today my family are really getting on my nerves i'm thinking its all the shots?

ladybuggy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Many hormone questions - testosterone replacement & more CFIDS Men's Health 0 03-25-2010 07:48 AM
More lab results lulu2008 Addison's Disease 15 07-25-2008 12:16 PM
question about LDA shots and rush immunotherapy; also sannah, are you there? charliemuffin Allergies 4 05-31-2007 06:45 AM
Allergy shots -> more allergic? sanufi Allergies 3 12-26-2006 02:47 PM
More Vaccine Questions sross24 Autism Spectrum 13 05-22-2006 07:30 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tortoisegirl (158), gmak (149), Shoreline (121), BB07 (85), backhurtz (79), katlin09 (69), galalena (53), Ilovemycutedog (53), jonnstar (35), Isotope (34)

Site Wide Totals

teteri66 (1139), MSJayhawk (942), Apollo123 (859), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 04:22 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!